MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; STIMULATOR, BONE GROWTH, NON-INVASIVE
Model Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: the onset date of the skin irritation is unknown.The event date is estimated as 2025.The device was not returned to ebi for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.The device is used for treatment.
 
Event or Problem Description
It was reported by the patient that they experienced skin irritation when using the cover patches.The patient initially had skin irritation from their dressing.The cover patches were placed on the same area, also causing skin irritation.The patient had welts and blisters.The doctor¿s office put the patient on steroids.The patient was also applying hydrocortisone cream and taking an antihistamine.The patient has sensitive skin and is allergic to adhesive, dermabond, and penicillin.The patient discontinued use of the cover patches.No further information was provided.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
STIMULATOR, BONE GROWTH, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key24649277
Report Number0002242816-2026-00035
Device Sequence Number9760713
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number25H109
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic